Alert archive / Kentucky / Flash Flood Warnings in 2020

Flash Flood Warning 37, NWS Jackson, KY

September 13, 2020Jackson County, Owsley County, Kentucky

NWS Jackson, KY issued this flash flood warning at Sep 13, 2020, 12:48 PM EDT for Jackson County, Owsley County, Kentucky. It was in force for 6 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2020, 12:48 PM EDT (16:48 UTC)
Expired
Sep 13, 2020, 6:45 PM EDT
In force
6 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Jackson County, KY, Owsley County, KY

The radar

The Jackson,KY radar (KJKL), 58 km from the middle of the area, began a volume at 16:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 1:27 PM EDTFLASH FLOODTyner, KYSWIFT WATER OF OVER 6 INCHES FLOWING ACROSS PORTIONS OF HWY 421 AND HWY 3630 AND CREECH HOLLOW ROAD IS IMPASSIBLE BASED ON SOCIAL MEDIA VIDEO.
Sep 13, 2:20 PM EDTFLOOD1 Nnw Egypt, KYWATER OVER KY-421 NEAR EGYPT PENTECOSTAL CHURCH.
Sep 13, 2:20 PM EDTFLOOD1 Nw Settle Store, KYWATER REPORTED OVER ROARK RD. NEAR ANNVILLE.
Sep 13, 2:20 PM EDTFLOODHerd, KYWATER OVER KY-30 NEAR HICKS BRANCH ROAD.
Sep 13, 2:20 PM EDTFLOODMildred, KYCORRECTS PREVIOUS FLOOD REPORT FROM MILDRED. WATER REPORTED OVER DUNIGAM RD. NEAR TYNER.
Sep 13, 2:20 PM EDTFLOODMildred, KYWATER REPORTED OVER DUNIGAM RD.
Sep 13, 2:20 PM EDTFLOODTyner, KYJCT. KY-421 AND KY-3630 IN TYNER FLOODED. ROAD IS CLOSED AND TRAFFIC BACKED UP FOR ONE QUARTER OF A MILE.
Sep 13, 4:06 PM EDTFLOOD1 Ssw Travellers Rest, KYTHE OWSLEY COUNTY EM REPORTED THAT CANDY BRANCH ROAD NEAR TYNER WAS FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.8 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 78 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
78 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
675 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

498 
WGUS53 KJKL 131648
FFWJKL
KYC109-189-131945-
/O.NEW.KJKL.FF.W.0037.200913T1648Z-200913T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
1248 PM EDT Sun Sep 13 2020

The National Weather Service in JACKSON KY has issued a

* Flash Flood Warning for...
  Northwestern Owsley County in southeastern Kentucky...
  Southeastern Jackson County in southeastern Kentucky...

* Until 345 PM EDT.

* At 1246 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to one inch of rain has 
  already fallen in the past hour on top of heavy rainfall seen over 
  the past 24 hours. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Booneville, Turin, Travellers Rest, Olin, Egypt, Zekes Point,
  Maulden, Mummie, Annville, Tyner, Privett and Mildred.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3730 8407 3750 8387 3749 8383 3749 8380
      3747 8365 3733 8382 3730 8388 3727 8389
      3726 8391 3726 8394 3725 8396

FLASH FLOOD...RADAR INDICATED

$$

DJ
3 follow-up statements
271 
WGUS73 KJKL 131820
FFSJKL

Flash Flood Statement
National Weather Service JACKSON KY
220 PM EDT Sun Sep 13 2020

KYC109-189-131945-
/O.CON.KJKL.FF.W.0037.000000T0000Z-200913T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Owsley KY-Jackson KY-
220 PM EDT Sun Sep 13 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR
NORTHWESTERN OWSLEY AND SOUTHEASTERN JACKSON COUNTIES...

At 213 PM EDT, law enforcement dispatch reported thunderstorms 
producing heavy rain that has closed multiple roads in portions of 
Jackson County including roads in the Tyner, Egypt, and Annville 
areas. Up to two inches of rain have already fallen in the last 
three hours. Additional heavy band of rainfall could arrive over the 
next hour. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Booneville, Turin, Travellers Rest, Olin, Egypt, Zekes Point,
Maulden, Mummie, Annville, Tyner, Privett and Mildred.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3730 8407 3750 8387 3749 8383 3749 8380
      3747 8365 3733 8382 3730 8388 3727 8389
      3726 8391 3726 8394 3725 8396

FLASH FLOOD...OBSERVED

$$

DJ
716 
WGUS53 KJKL 131930
FFWJKL
KYC109-189-132245-
/O.EXT.KJKL.FF.W.0037.000000T0000Z-200913T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
330 PM EDT Sun Sep 13 2020

The National Weather Service in JACKSON KY has extended the

* Flash Flood Warning for...
  Northwestern Owsley County in southeastern Kentucky...
  Southeastern Jackson County in southeastern Kentucky...

* Until 645 PM EDT.

* At 328 PM EDT, law enforcement dispatch reported thunderstorms 
  producing heavy rain that has closed multiple roads in portions of 
  Jackson County including roads in the Tyner, Egypt, and Annville 
  areas. Up to two inches of rain have already fallen in the last 
  three hours. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Booneville, Turin, Travellers Rest, Olin, Egypt, Zekes Point,
  Maulden, Mummie, Annville, Tyner, Privett and Mildred.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3730 8407 3750 8387 3749 8383 3749 8380
      3747 8365 3733 8382 3730 8388 3727 8389
      3726 8391 3726 8394 3725 8396

FLASH FLOOD...OBSERVED

$$

DJ
865 
WGUS73 KJKL 132245
FFSJKL

Flash Flood Statement
National Weather Service JACKSON KY
645 PM EDT Sun Sep 13 2020

KYC109-189-132254-
/O.EXP.KJKL.FF.W.0037.000000T0000Z-200913T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Owsley KY-Jackson KY-
645 PM EDT Sun Sep 13 2020

...THE FLASH FLOOD WARNING FOR NORTHWESTERN OWSLEY AND SOUTHEASTERN
JACKSON COUNTIES WILL EXPIRE AT 645 PM EDT SUNDAY...

The heavy rain has ended. Flash flooding is no longer expected to 
pose a growing threat. However, flood waters remain in tha area and 
an areal Flood Warning is now in effect for these locations. Please 
continue to heed any remaining road closures.

LAT...LON 3730 8407 3750 8387 3749 8383 3749 8380
      3747 8365 3733 8382 3730 8388 3727 8389
      3726 8391 3726 8394 3725 8396

$$

GREIF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 10:40 AM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Sep 13, 10:40 AM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
1040 AM EDT Sun Sep 13 2020

.UPDATE...
Issued at 1040 AM EDT SUN SEP 13 2020

We are seeing a cold front slowly work south and east across the
Bluegrass state this morning. This is bringing another shot of
widespread rainfall across portions of eastern Kentucky, with some
of this being heavy at times underneath PWATs around 2 inches in
many cases. This will be slow to push across the region this
morning and could lead to more flooding issues in some locations
that see repeated rounds of heavier rainfall. Updated the grids to
better reflect the trends in radar and add in the latest obs and
trends.

UPDATE Issued at 857 AM EDT SUN SEP 13 2020

Precip is ongoing over the western and northwest portions of the
forecast area, and the categorical POP has been brought on more
quickly in the forecast there. Otherwise, the only changes were
to blend in obs.

&&

.SHORT TERM...(Today through Monday)
Issued at 540 AM EDT SUN SEP 13 2020

A cold front is entering KY from the northwest early this
morning. Very moist air (PWs ~2 in.) is streaming northeast over
our region ahead of the front. Meanwhile, we are situated
underneath the right entrance region of an upper level jet. These
factors, along with tropical-looking forecast soundings
containing tall, thin CAPE, suggest a threat of more heavy
rainfall. Have issued a Flash Flood Watch for today in the
counties which were primed by heavy rainfall on Saturday. Precip
will be on the way out to the southeast late today and this
evening. Modestly drier air will arrive behind the cold front
tonight and Monday, bringing clearing skies.

.LONG TERM...(Monday night through Saturday)
Issued at 344 AM EDT SUN SEP 13 2020

A surface ridge extending from the northeast will hold over east
Kentucky through Wednesday, providing a continuation of nice
weather into the middle of the week. Did bump up highs a bit on
Wednesday as some weak downsloping winds, along with a likely
slower increase in cloud cover will allow for a fairly mild day.
Monday night and likely Tuesday night will feature river valley
fog, although exactly how dense will be dependent on how quickly
moisture can return on the back side of the ridge.

Attention will then turn to what is presently, tropical storm
Sally. Based on the National Hurricane Center forecast, they
expect the system to make landfall along the Gulf coast sometime
around Tuesday evening, then slowly push north, then northeastward
into Wednesday and Thursday. Based on the current forecast track,
there is some chance that moisture from this system could begin to
impact the area by Thursday. The GFS appears to be an outlier
bringing the moisture northward a bit faster by late Wednesday.
However, believe the surface ridge, coupled with the unfavorable
flow off the Appalachians will likely keep Wednesday and much of
Wednesday night dry. The big question is how much moisture from
the system to our south will make it into east Kentucky. Both the 12z
and now the 00z ECMWF continue to be bullish with regards to
rainfall over east Kentucky. They even have some weak support from
a few other foreign models such as the ICON and Canadian. Thus,
feel a bit better about trending pops upwards for Thursday and
Thursday night. Meanwhile, a cold front will sweep southward on
Thursday and will likely help bring moisture into east Kentucky
from the tropical system. Thus, the potential exist for very heavy
rainfall across much of east Kentucky. 00z ECMWF has the highest
QPF right now with upwards of 3 to 4 inches of rain over the area.
This could be reasonable if the track is close to what the ECMWF
currently has. However, still a bit of uncertainty with the exact
track with model uncertainty still pretty high. Thus, for now,
will highlight the potential for heavy rain in the HWO.

As the cold front sweeps southward on Friday, some upslope rain
showers may be seen immediately behind the cold front, but the
bigger story will be a much cooler airmass for the beginning of
next weekend. 850mb temperatures will take a sharp drop with highs
over the weekend likely around 70 or potentially even in the 60s.
Overnight lows will likely be well into the 40s. This should make
for a gorgeous fall weekend following the potentially heavy
rainfall on Thursday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
ISSUED AT 857 AM EDT SUN SEP 13 2020

A wide array of conditions was present to start the period, from
IFR or worse, to VFR. The worst conditions were generally over the
western portion of the forecast area where showers and
thunderstorms were occurring, and the better conditions were
generally near the eastern tip of the state. The area of
precipitation will shift southeastward over eastern KY during the
day. This will bring widespread MVFR and localized IFR conditions.
Improvement to VFR is forecast from northwest to southeast during
the afternoon and early evening, as the precip tapers off. During
the late night hours (after about 04Z), a relapse back to sub-VFR
conditions is expected over much of the area.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 5 PM EDT this afternoon for KYZ044-
050>052-058>060-068-069-079-080-104-106-108-111-112-114-116.

&&

UPDATE...DJ
SHORT TERM...HAL
LONG TERM...KAS
AVIATION...HAL
Hazardous weather outlook, Sep 13, 6:43 AM EDT, 6 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
643 AM EDT Sun Sep 13 2020

KYZ044-050>052-058>060-068-069-079-080-104-106-108-111-112-114-
116-141100-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Elliott-Morgan-Wolfe-Lee-Breathitt-Owsley-
Clay-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Sandy Hook, West Liberty,
Campton, Beattyville, Jackson, Booneville, and Manchester
643 AM EDT Sun Sep 13 2020

...FLASH FLOOD WATCH IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Today and Tonight.

Thunderstorms are possible through this evening. They could
produce heavy rainfall which leads to flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms are possible Thursday afternoon into Thursday
night. Locally heavy rainfall will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report occurrences of flooding today.

KYZ083>088-107-109-110-113-115-117>120-141100-
Wayne-McCreary-Whitley-Knox-Bell-Harlan-Johnson-Magoffin-Floyd-
Knott-Perry-Leslie-Letcher-Martin-Pike-
Including the cities of Monticello, Stearns, Whitley City,
Corbin, Williamsburg, Barbourville, Middlesboro, Pineville,
Cumberland, Harlan, Paintsville, Salyersville, Prestonsburg,
Wheelwright, Hindman, Pippa Passes, Hazard, Hyden, Jenkins,
Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville,
and South Williamson
643 AM EDT Sun Sep 13 2020

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Today and Tonight.

Thunderstorms are possible through this evening, and could produce
locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms are possible Thursday afternoon into Thursday
night. Locally heavy rainfall will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

HAL

In the hours before

Local storm report, Sep 13, 9:58 AM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON KY
958 AM EDT SUN SEP 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       1 SSE BUCKHORN          37.33N 83.47W
09/12/2020  M1.36 INCH       PERRY              KY   CO-OP OBSERVER

            CO-OP OBSERVER STATION BUCK2 BUCKHORN LAKE
            (COOP).

0909 PM     HEAVY RAIN       KOOMER RIDGE CAMPING GR 37.78N 83.63W
09/12/2020  M2.38 INCH       WOLFE              KY   MESONET

            MESONET STATION KOMK2 KOOMER RIDGE.

0945 PM     FLASH FLOOD      1 NNE WEST LIBERTY      37.92N 83.26W
09/12/2020                   MORGAN             KY   LAW ENFORCEMENT

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
            NNE WEST LIBERTY. PORTIONS OF PRESTONSBURG
            STREET AND SPAWS CREEK ROAD HAVE BEEN CLOSED
            DUE TO FLOODING.

0946 PM     HEAVY RAIN       1 NNW FAINVILLE         37.71N 84.07W
09/12/2020  M1.11 INCH       ESTILL             KY   MESONET

            MESONET STATION CW9746 IRVINE.

0950 PM     FLASH FLOOD      LENOX                   37.95N 83.20W
09/12/2020                   MORGAN             KY   911 CALL CENTER

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
            LENOX. COW BRANCH RD CLOSED DUE TO WATER
            OVER THE ROAD.

0955 PM     HEAVY RAIN       1 WNW INDEX             37.90N 83.27W
09/12/2020  M3.19 INCH       MORGAN             KY   MESONET

            MESONET STATION WLBT WEST LIBERTY 2 SW.

0955 PM     HEAVY RAIN       OLIN                    37.36N 83.97W
09/12/2020  M2.09 INCH       JACKSON            KY   MESONET

            MESONET STATION OLIN MCKEE 5 S.

0955 PM     HEAVY RAIN       1 SW MUNSON             38.22N 83.48W
09/12/2020  M1.08 INCH       ROWAN              KY   MESONET

            MESONET STATION MRHD MOREHEAD 4 NE.

0959 PM     HEAVY RAIN       1 SSE MOUNT STERLING    38.05N 83.94W
09/12/2020  M1.31 INCH       MONTGOMERY         KY   MESONET

            MESONET STATION MNTST MOUNT STERLING.

1030 PM     HEAVY RAIN       CLAY CITY               37.86N 83.92W
09/12/2020  M2.00 INCH       POWELL             KY   PUBLIC

            HOME WEATHER STATION REPORT.

1100 PM     HEAVY RAIN       LAWSON                  37.60N 83.46W
09/12/2020  E1.73 INCH       BREATHITT          KY   NWS EMPLOYEE

            ALL OF THE RAIN FELL IN THE PAST 3 HOURS,
            WITH MOST OF THE RAIN FALLING BETWEEN 8 AND
            9 PM.

1105 PM     FLASH FLOOD      1 S EZEL                37.88N 83.44W
09/12/2020                   MORGAN             KY   911 CALL CENTER

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
            S EZEL. HIGHWAY 1010 CLOSED DUE TO HIGH
            WATER.

1110 PM     FLASH FLOOD      1 SE ARNETT             37.94N 83.38W
09/12/2020                   MORGAN             KY   911 CALL CENTER

            HIGHWAY 772 CLOSED DUE TO HIGH WATER.

1110 PM     FLASH FLOOD      1 SW WELLINGTON         37.91N 83.51W
09/12/2020                   MENIFEE            KY   PUBLIC

            CULVERT WASHED OUT ON OPOSSUM HOLLOW RD.
            ROAD WILL REMAIN CLOSED UNTIL REPAIRS CAN BE
            MADE.

1220 AM     FLASH FLOOD      1 NNW WELLINGTON        37.93N 83.51W
09/13/2020                   MENIFEE            KY   911 CALL CENTER

            BUCKEYE LANE CLOSED DUE TO HIGH WATER.

0100 AM     FLOOD            HAYSTACK                37.85N 83.69W
09/13/2020                   POWELL             KY   911 CALL CENTER

            CAMPGROUND FLOODED IN THE RED RIVER GORGE.

0100 AM     FLOOD            2 WNW RED RIVER GORGE   37.83N 83.65W
09/13/2020                   MENIFEE            KY   911 CALL CENTER

            CAMPGROUND FLOODED AT RED RIVER ADVENTURE.
            30 TO 40 PEOPLE WERE IN THE WATER AND ALL
            WERE RESCUED.

0400 AM     FLOOD            2 SE SCRANTON           37.97N 83.50W
09/13/2020                   MENIFEE            KY   PUBLIC

            ONGOING WATER RESCUE OF 2 CAMPERS AT A
            CAMPGROUND AS RUNOFF FROM EARLIER RAINS HAS
            LED TO A RISE ON BRUSHY FORK. TWO PEOPLE
            WERE INVOLVED. THIS LOCATION IS OFF OF IGO
            RIDGE RD.

&&

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 8:46 PM EDTAreal Flood AdvisoryJKLMorgan3 hr
Sep 12, 9:05 PM EDTSpecial Weather StatementJKLElliott, Morgan40 min
Sep 12, 9:09 PM EDTAreal Flood AdvisoryJKLElliott, Magoffin, Morgan, Wolfe3 hr
Sep 12, 9:47 PM EDTFlash Flood WarningJKLMorgan5 hr
Sep 12, 9:51 PM EDTAreal Flood AdvisoryJKLBath, Menifee, Morgan, Powell, Rowan, Wolfe3 hr
Sep 12, 10:01 PM EDTAreal Flood AdvisoryJKLJackson, Laurel3 hr
Sep 12, 10:09 PM EDTAreal Flood AdvisoryJKLBath, Estill, Jackson, Lee, Menifee, Montgomery and 2 more3 hr
Sep 12, 10:20 PM EDTAreal Flood AdvisoryJKLBath, Fleming, Rowan3 hr
Sep 12, 10:38 PM EDTAreal Flood AdvisoryJKLEstill, Jackson, Lee, Owsley3 hr
Sep 12, 10:40 PM EDTAreal Flood AdvisoryJKLElliott, Morgan, Rowan6 hr
Sep 12, 10:50 PM EDTFlash Flood WarningJKLMenifee, Morgan115 min
Sep 12, 10:58 PM EDTFlash Flood WarningJKLJackson, Lee, Owsley3 hr
Sep 12, 11:21 PM EDTFlash Flood WarningJKLBath, Elliott, Morgan, Rowan114 min
Sep 13, 12:45 AM EDTAreal Flood WarningJKLBath, Menifee, Morgan, Rowan6 hr
Sep 13, 1:37 AM EDTAreal Flood AdvisoryJKLJackson, Owsley3 hr
Sep 13, 2:27 AM EDTAreal Flood AdvisoryJKLMontgomery3 hr
Sep 13, 2:49 AM EDTAreal Flood AdvisoryJKLBath, Fleming3 hr
Sep 13, 4:05 AM EDTAreal Flood WarningJKLLee, Menifee, Powell, Wolfe3 hr
Sep 13, 4:59 AM EDTFlash Flood WatchJKLBath, Breathitt, Clay, Elliott, Estill, Fleming and 12 more12 hr
Sep 13, 6:58 AM EDTRiver Flood WarningJKLEstill, Powell26 hr
Sep 13, 7:31 AM EDTAreal Flood WarningJKLBath, Fleming, Montgomery, Rowan5 hr
Sep 13, 9:01 AM EDTAreal Flood WarningJKLBath, Menifee, Montgomery, Powell, Rowan5 hr
Sep 13, 10:03 AM EDTAreal Flood AdvisoryJKLJackson, Laurel, Pulaski, Rockcastle3 hr
Sep 13, 10:14 AM EDTAreal Flood AdvisoryJKLElliott, Estill, Jackson, Lee, Menifee, Morgan and 3 more7 hr
Sep 13, 11:00 AM EDTAreal Flood AdvisoryJKLJackson, Lee, Owsley3 hr
Sep 13, 12:59 PM EDTAreal Flood AdvisoryJKLJackson, Pulaski, Rockcastle4 hr
Sep 13, 1:47 PM EDTAreal Flood AdvisoryJKLKnox, Whitley5 hr
Sep 13, 1:50 PM EDTAreal Flood AdvisoryJKLJackson, Lee, Owsley4 hr
Sep 13, 2:23 PM EDTSpecial Weather StatementJKLKnott, Letcher, Perry37 min
Sep 13, 3:04 PM EDTSpecial Weather StatementJKLLetcher26 min
Sep 13, 3:19 PM EDTAreal Flood AdvisoryJKLKnott, Leslie, Letcher, Perry2 hr
Sep 13, 3:41 PM EDTAreal Flood AdvisoryJKLKnox, McCreary, Whitley3 hr
Sep 13, 6:43 PM EDTAreal Flood WarningJKLJackson, Owsley5 hr

Nearby

Flash Flood Warnings in Kentucky, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.